# SDR 95ZZZX3753

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N455H
- Make and model: Bell 206B
- Aircraft serial: 3453
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Burner Liner
- Part number: 23056130
- Condition: Misinstalled
- Location: Comb Can
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN BURNER CAN LINER WAS ASSEMBLED, THE LOWER SKIRT WAS TURNED 90 DEGREES WHICH MISPLACED TWO LARGE COOLING HOLES.  THIS CAUSED THE ENGINE TO START SLOW (60 SECONDS), HANG AT 42 PERCENT, AND HAVE A DELAYED LIGHT OFF.  THE PROBLEM ONLY SHOWED UP AFTER ABOUT 500 HOURS IN USE.
